# SDR IPXA2020101261205

- Difficulty date: October 10, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 32,352 hours, 19,335 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA CREW ENTRY DOOR OPERATION DIFFICULT TO MOVE HANDLE OPEN/CLOSE.  ADJUSTED LATCH ROLLER (BOTTOM), PER AMM 52-12-00.  OPERATIONS CHECK GOOD.
